# SDR RAAAOOE8041

- Difficulty date: September 27, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,315 hours, 37,135 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 157205
- Part serial: 419017
- Condition: Stuck
- Location: Hydraulic Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT ANC AIRCRAFT WOULD NOT TAXI WITH NORMAL POWER APPLICATION.  BRAKES APPEARED TO BE STUCK ON.  REPLACED BRAKE POWER CONTROL VALVE PER L-188 M/M 32-9-3 AND 91-1-1.  LEAK AND OPS CHECK GOOD LOCKOUTS BLED, RESERVOIR SERVICED.
